# SDR SWAA2023062155560

- Difficulty date: May 25, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,629 hours, 35,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shim
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI: REF: NRC: G049597: EXISTING SEAT TRACK REPAIR SHIM HAS FASTENER HOLE WITH ZERO EDGE AT FWD SIDE OF THE REPAIR; STA 727B; LBL 45.5 2023-334567<[01] PERFORMED PERMANENT REPAIR LOCATED FLOOR BEAM UPPER CHORD AT BS 727B AND LBL 45.5. IAW B737-700 SRM 53-40-51-2R-1 REPAIR 1.;[02] CORRECTED STEP 1. PERFORMED PERMANENT REPAIR LOCATED FLOOR BEAM UPPER CHORD AT BS 727B AND LBL 45.5. IAW B737-700 SRM 53-40-51-2R-1 REPAIR 1. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] CERTIFIED RII MAJOR REPAIR PERFORMED. SEE INDIVIDUAL SIGN-OFFS BELOW.
